EconPapers    
Economics at your fingertips  
 

Average linear approximations for smooth functions

Andrea Pallini
Additional contact information
Andrea Pallini: Dipartimento di Statistica e Matematica Applicata all’Economia Università di Pisa

Statistica, 2005, vol. 65, issue 2, 271-292

Abstract: Average linear approximations for smooth functions using empirical and Gaussian probabilities are introduced. The convergence of these approximations is shown to be uniform, in the sense of the Weierstrass approximation theorem. Average linear approximations with prearranged error functions are finally studied.

Date: 2005
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:65:y:2005:i:2:p:271-292

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:65:y:2005:i:2:p:271-292